# SDR A6WA200940074

- Difficulty date: February 18, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 20,567 hours, 18,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R34012
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD PRESSURE BLKHD AT FS 202.75, LBL 23.71 AROUND THE PARKING BRAKE CABLE FWD PRESSURE BLKHD REPAIRED IAW REO 601R-53-11-563.  (K)
